Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Random groups arising as graph products

Ruth Charney and Michael Farber

Algebraic & Geometric Topology 12 (2012) 979–995
Bibliography
1 N Alon, J H Spencer, The probabilistic method, , John Wiley & Sons (2008) MR2437651
2 E Babson, C Hoffman, M Kahle, The fundamental group of random 2–complexes, J. Amer. Math. Soc. 24 (2011) 1 MR2726597
3 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
4 B Bollobás, Random graphs, 73, Cambridge Univ. Press (2001) MR1864966
5 C Champetier, Propriétés statistiques des groupes de présentation finie, Adv. Math. 116 (1995) 197 MR1363765
6 R Charney, An introduction to right-angled Artin groups, Geom. Dedicata 125 (2007) 141 MR2322545
7 R Charney, J Crisp, Relative hyperbolicity and Artin groups, Geom. Dedicata 129 (2007) 1 MR2353977
8 R Charney, K Ruane, N Stambaugh, A Vijayan, The automorphism group of a graph product with no SIL, Illinois J. Math. 54 (2010) 249 MR2776995
9 R Charney, K Vogtmann, Finiteness properties of automorphism groups of right-angled Artin groups, Bull. Lond. Math. Soc. 41 (2009) 94 MR2481994
10 R Charney, K Vogtmann, Subgroups and quotients of automorphism groups of RAAGs, from: "Low-dimensional and symplectic topology", Proc. Sympos. Pure Math. 82, Amer. Math. Soc. (2011) 9 MR2768650
11 L J Corredor, M A Gutierrez, A generating set for the automorphism group of the graph product of abelian groups arXiv:0911.0576
12 A Costa, M Farber, Topology of random right angled Artin groups, J. Topol. Anal. 3 (2011) 69 MR2784764
13 M W Davis, Buildings are CAT(0), from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 108 MR1709955
14 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
15 M B Day, Finiteness of outer automorphism groups of random right-angled Artin groups arXiv:1103.0479
16 M B Day, Peak reduction and finite presentations for automorphism groups of right-angled Artin groups, Geom. Topol. 13 (2009) 817 MR2470964
17 P Erdős, A Rényi, On the evolution of random graphs, Magyar Tud. Akad. Mat. Kutató Int. Közl. 5 (1960) 17 MR0125031
18 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
19 M Farber, Topology of random linkages, Algebr. Geom. Topol. 8 (2008) 155 MR2377280
20 M Farber, T Kappeler, Betti numbers of random manifolds, Homology, Homotopy Appl. 10 (2008) 205 MR2386047
21 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
22 M Gromov, Random walk in random groups, Geom. Funct. Anal. 13 (2003) 73 MR1978492
23 S Hermiller, J Meier, Algorithms and geometry for graph products of groups, J. Algebra 171 (1995) 230 MR1314099
24 S Janson, T Łuczak, A Rucinski, Random graphs, , Wiley-Interscience (2000) MR1782847
25 I Kapovich, P E Schupp, Random quotients of the modular group are rigid and essentially incompressible, J. Reine Angew. Math. 628 (2009) 91 MR2503236
26 I Kapovich, P Schupp, V Shpilrain, Generic properties of Whitehead’s algorithm and isomorphism rigidity of random one-relator groups, Pacific J. Math. 223 (2006) 113 MR2221020
27 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. 52 (1995) 318 MR1356145
28 N Linial, R Meshulam, Homological connectivity of random 2–complexes, Combinatorica 26 (2006) 475 MR2260850
29 J Meier, When is the graph product of hyperbolic groups hyperbolic?, Geom. Dedicata 61 (1996) 29 MR1389635
30 R Meshulam, N Wallach, Homological connectivity of random k–dimensional complexes, Random Structures Algorithms 34 (2009) 408 MR2504405
31 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988) MR2636665
32 Y Ollivier, A January 2005 invitation to random groups, 10, Sociedade Brasileira de Matemática (2005) MR2205306
33 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
34 A Shalev, Probabilistic group theory and Fuchsian groups, from: "Infinite groups: geometric, combinatorial and dynamical aspects", Progr. Math. 248, Birkhäuser (2005) 363 MR2195458
35 A Zuk, Property (T) and Kazhdan constants for discrete groups, Geom. Funct. Anal. 13 (2003) 643 MR1995802